# SDR 95ZZZM197

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1700
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION DAMAGE WAS FOUND ON THE FUSELAGE FRAME AT FS 1700 BETWEEN L34R AND L35L.  REMOVED AND REPLACED FUSELAGE FRAME AT FS 1700.  INSTALLED STRAP DOUBLER AND ACCOMPLISHED REPAIR SPLICE ON FUSELAGE FRAME IAW EO 9505191.  AN 8110-3 ISSUED BY DER SW-713.
